Coefficient inequalities for integral operator containing fox-wright function

Maslina Darus, Rabha W. Ibrahim

Research output: Contribution to journalArticle

Abstract

In the present paper, we study the coefficient estimates for integral operator containing Fox-Wright function and concave univalent functions. The sharpness of these estimates is also investigated.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalFar East Journal of Mathematical Sciences
Volume43
Issue number1
Publication statusPublished - Aug 2010

Fingerprint

Wright Function
Coefficient Inequalities
Coefficient Estimates
Univalent Functions
Concave function
Sharpness
Integral Operator
Estimate

Keywords

  • Concave functions
  • Convex set
  • Fox-wright function
  • Integral operator
  • Meromorphic univalent functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Coefficient inequalities for integral operator containing fox-wright function. / Darus, Maslina; Ibrahim, Rabha W.

In: Far East Journal of Mathematical Sciences, Vol. 43, No. 1, 08.2010, p. 1-8.

Research output: Contribution to journalArticle

@article{0e71032413a444a1a7b284d062c5259d,
title = "Coefficient inequalities for integral operator containing fox-wright function",
abstract = "In the present paper, we study the coefficient estimates for integral operator containing Fox-Wright function and concave univalent functions. The sharpness of these estimates is also investigated.",
keywords = "Concave functions, Convex set, Fox-wright function, Integral operator, Meromorphic univalent functions",
author = "Maslina Darus and Ibrahim, {Rabha W.}",
year = "2010",
month = "8",
language = "English",
volume = "43",
pages = "1--8",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - Coefficient inequalities for integral operator containing fox-wright function

AU - Darus, Maslina

AU - Ibrahim, Rabha W.

PY - 2010/8

Y1 - 2010/8

N2 - In the present paper, we study the coefficient estimates for integral operator containing Fox-Wright function and concave univalent functions. The sharpness of these estimates is also investigated.

AB - In the present paper, we study the coefficient estimates for integral operator containing Fox-Wright function and concave univalent functions. The sharpness of these estimates is also investigated.

KW - Concave functions

KW - Convex set

KW - Fox-wright function

KW - Integral operator

KW - Meromorphic univalent functions

UR - http://www.scopus.com/inward/record.url?scp=78049511073&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78049511073&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:78049511073

VL - 43

SP - 1

EP - 8

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -